Strict monotonicity of critical points in percolation and ferromagneticmodels

M Aizenman, GR Grimmett

Research output: Contribution to journalArticle (Academic Journal)peer-review

76 Citations (Scopus)
Translated title of the contributionStrict monotonicity of critical points in percolation and ferromagneticmodels
Original languageEnglish
Pages (from-to)817 - 835
Number of pages18
JournalJournal of Statistical Physics
Volume63
Publication statusPublished - 1991

Bibliographical note

Publisher: ?

Cite this